Jump to content

Search the Community

Showing results for tags 'propranalol'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I'm on 500mg of depakote [2x250mg] and needing advice to reduce as my shaking hands are causing me problems.My Neurologist thinks that the medication could be the problem. Unfortunately in the UK liquid seems to be unavailable and crushing them is not recommended.So I'm at a loss as to how to do this. I was put on 500mg depakote [2006]14 years ago after a Bi polar 2 diagnosis I reduced it after around 5years to 250mg, but then it was increased to 500mg in feb 2019 due to personal external pressures. I am also taking Trazadone 300mg from 2006 - 2011, reduced to150mg from 2011 to Jan 2019 then increased to 200mg. zopiclone 7mg from 2006 reduced to 3.75mg approx 2008 propranolol 10mg as & when to help with shaking from april 2019. Buspirone 5mg since march 2019 shaving approx 1mg off for last 5 weeks. feeling terrible. Thank you to anyone who has experience of depakote withdrawal.x
  2. anyone had any success with these for Palpitations & anxiety.I have just gotta get some relief
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy